# SDR DALA1230616710

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 40,883 hours, 15,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOY SAMPLING IAW TRANS 6T129 ON 2R THE DOOR EMERGENCY POWER ASSIST DID NOT WORK PROPERLY.  IT DID NOT BLOW UNTIL DOOR WAS ALMOST ALL THE WAY OPEN.  FOUND INITIAL GAP INCORRECT ON TRIGGER LEVER TO LEVER STOP OF DOOR ASSIST BOTTLE ACTUATOR.  CORRECTED GAP AND REPLACED ASSIST BOTTLE PER AMM 52-11.
